# SDR AALA20150830011

- Difficulty date: August 30, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 19,235 hours, 7,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT TRANSITION PANEL IS CORRODED, BETWEEN STATIONS 500G & 500H.  INSTALLED Z TRANSITION PANEL REPAIR SPLICE, BETWEEN APPROX STATION 500G+7" & 500H+2" IAW SRM 53-00-53-2R-5.
